# SDR COM31006

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 1103P0620
- Condition: Defective
- Location: Lt/Rt Engine
- Part time: 1,818 hours
- Component: 1103P2671
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AUTO COARSEN ARM INDICATOR DID NOT ILLUMINATE DURING TAKEOFF.  REPLACED THE RT AND LT AUTO COARSEN P3 PRESSURE SWITCHES.
